# SDR RYN764511

- Difficulty date: August 24, 2002
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- Engine: Pwa JT8D1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: C3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND C-3 UPPER FORWARD DOOR SKIN CREASED AT STATION 1148.
